MathSciNet Relay Station
MathSciNet bibliographic data
MR1336206 (96j:53007) 53A10
Soret, Marc Maximum principle at infinity for complete minimal surfaces in flat $3$-manifolds. Ann. Global Anal. Geom. 13 (1995), no. 2, 101–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement